Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have bleeding after intercourse. Due to having sex with full bladder?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
Question
me and my partner having been having sex every night for the last 16 days and its only been in the last 2 days i am having bleeding after intercourse but the bleeding is not for long its not dark or like my normal period and hasa only just happened in the last 2 days the only thing i can think of is we had sex in the morning 2 days ago and my bladder was full and i was needing to go to the toilet but i opted to have intercourse first would that have caused a problem?
Posted Wed, 14 Aug 2013 in Women's Health
 
 
Answered by Dr. Deepti Goyal 39 minutes later
Hi XXXXXXX 1904

Thanks for the query.

You have not mentioned anything about your menstrual periods.The possible causes of your problem include pregnancy,infection,any trauma, some polyp or some cervical/vaginal cancer.In my opinion, full bladder intercourse can not lead to post coital bleeding.

First of all, you should do a pregnancy test to rule out pregnancy. If it comes out to be negative, then you should think of other possibilities. In such a situation, you should get yourself examined by a qualified healthcare professional to find any infection and polyp. You may also need a few investigations like Ultrsonography, pap smear and colposcopy to rule out cervical cancer.

Good luck.

Hope this information is helpful and informative to you. If you have any further query you can directly reach out to me on the following URL:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Have bleeding after intercourse. Due to having sex with full bladder? 9 minutes later
i had my period on the 10/7 and finished roughly 5 days later and still had intercourse during this time and i have taken 2 morning after pills and i have just started taking the pill 6 days ago i took a pregnecy test on the 7/7 prior to my period as it was late but that came up negative i feel like i have a bruise on my left side but its not visible so i am guessing maybe XXXXXXX just above my pelvic bone.
 
 
Answered by Dr. Deepti Goyal 13 minutes later
Hi,

thanks for clarifying your query.

From your history, it seems it may be a simple bleed after morning after pill or ( most probably) due to trauma. I don't find any use of pregnancy test in mid of the cycle.In case it is cue to trauma, only a pelvic examination can diagnose it. In the mean time, you should keep abstinence to allow for healing.

Hope this information is helpful and informative to you. If you have any further query you can directly reach out to me on the following URL:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Have bleeding after intercourse. Due to having sex with full bladder? 4 minutes later
when you say bleeding from the morning after pill i took those pills 1st one 15 days ago and the last one was 7 days ago would i bleed from taking the morning after pill 7 days after taking it?
 
 
Answered by Dr. Deepti Goyal 2 hours later
Hi,

Yes, bleeding due to morning after pill can occur after 7 days of intake due to high progesterone dose in morning after pill.

Still, I would like to advise you a pelvic examination to rule out any other pathology.

Hope this information is helpful and informative to you. If you have any further query you can directly reach out to me on the following URL:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor